Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1984, Volume 24, Number 3, Pages 374–382 (Mi zvmmf4424)  

This article is cited in 1 scientific paper (total in 1 paper)

The subsidiary net method for numerical solution of problems with a moving phase boundary

A. I. Nesterenko, N. G. Nesterenko


Full text: PDF file (1066 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1984, 24:2, 24–29

Bibliographic databases:

UDC: 519.6:536.2
MSC: Primary 65Z05; Secondary 65N22, 35K05, 35R35, 80A17
Received: 16.12.1982
Revised: 30.09.1983

Citation: A. I. Nesterenko, N. G. Nesterenko, “The subsidiary net method for numerical solution of problems with a moving phase boundary”, Zh. Vychisl. Mat. Mat. Fiz., 24:3 (1984), 374–382; U.S.S.R. Comput. Math. Math. Phys., 24:2 (1984), 24–29

Citation in format AMSBIB
\Bibitem{NesNes84}
\by A.~I.~Nesterenko, N.~G.~Nesterenko
\paper The subsidiary net method for numerical solution of problems with a~moving phase boundary
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1984
\vol 24
\issue 3
\pages 374--382
\mathnet{http://mi.mathnet.ru/zvmmf4424}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=741320}
\zmath{https://zbmath.org/?q=an:0553.65092}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1984
\vol 24
\issue 2
\pages 24--29
\crossref{https://doi.org/10.1016/0041-5553(84)90079-X}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4424
  • http://mi.mathnet.ru/eng/zvmmf/v24/i3/p374

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. I. Kulikov, A. I. Nesterenko, N. G. Nesterenko, “The solution of the two-dimensional Stefan problem in a multiply connected domain”, Comput. Math. Math. Phys., 33:3 (1993), 365–375  mathnet  mathscinet  zmath  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:282
    Full text:194
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021